Multiple Vaccines May Have Triggered Disease and Death of Soldier

Vaccine Truth

By Jeffry John Aufderheide | February 8th, 2011

March 2, 2003 Army Specialist Rachel Lacy was given five vaccinations at once: anthrax, hepatitis B, measles-mumps-rubella, smallpox, and typhoid. She also was given a tuberculin skin test on the day that. She died on April 4, 2003.

The Smallpox Vaccine Safety Working Group (SVSWG) and also the Clinical Expert Immunization Committee (CEIC) researched the situation. Each one stated it was not able scientifically to distinguish a particular vaccination as being the possible cause due to the fact a number of vaccines had been given at once.

One interesting line in the Q and A document noted, “Administration of simultaneous vaccinations is a generally accepted practice and has been for many decades. One of the vaccines widely used in the United States to protect against Streptococcal infection contains 23 different components. For this vaccine one injection is the equivalent of receiving 23 simultaneous vaccinations. ”

The document reported, “Her death certificate provides the reason for death as “diffuse alveolar damage” (widespread damage to portions of her lungs).” The death certificate also describes that she experienced pericarditis or inflammation of the tissue surrounding the heart. It does not, however, list all of her latest vaccinations.

She did not have meningitis or encephalitis, neither proof of vaccinia virus in spinal fluid. Both expert panels figured that the vaccinations could possibly have activated a disease that inevitably resulted in the passing of Specialist Lacy.

Read Full Article…

Trackbacks

  1. […] This post was mentioned on Twitter by Robert A Adjutant, Robert A Adjutant and SaneVax, SaneVax. SaneVax said: http://sanevax.org/blog/?p=2057 […]

Speak Your Mind

*

*